Thunderstorm Wind, Erie
- When
- June 26, 3:15 PM EST
- Where
- Erie County, Milan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.300, -82.617
Thunderstorm winds downed two trees.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 26, 1:45 PM EST, 1 hour 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 245 PM EDT THU JUN 26 2003 CONVECTION RAPIDLY DEVELOPED OVER THE EXTREME WESTERN PORTIONS OF THE FORECAST AREA THIS AFTERNOON. SEVERE THUNDERSTORM WATCH HAS BEEN POSTED FOR THE ENTIRE FORECAST AREA UNTIL 8 PM THIS EVENING. MAIN THREATS SHOULD BE STRONG GUSTY WINDS. HAIL THREAT SHOULD BE MINIMIZED BY HIGH FREEZING LEVELS. ABUNDANT MOISTURE ACROSS THE AREA AND PLUME OF WATER VAPOR AS DEPICTED OVER WESTERN THIRD OF THE FORECAST AREA SHOULD PRODUCE LOCALLY HEAVY DOWNPOURS IN THE THUNDERSTORMS THIS EVENING. FOR THE REST OF TONIGHT...COLD FRONT IS PROGGED TO MOVE THROUGH THE AREA TONIGHT AND BRING AND END TO THE CONVECTIVE ACTIVITY FROM WEST TO EAST BY MIDNIGHT. SOME CLEARING WILL TAKE PLACE BY MORNING OVER THE WESTERN PORTIONS OF THE FOREAST AREA WHILE REST OF THE AREA REMAINS MOSTLY CLOUDY AFTER MIDNIGHT. FRIDAY IS SHAPING UP TO BE A REAL WINNER AS RIDGE BUILDS EAST OVER THE AREA FROM THE SOUTHWEST THROUGH THE DAY. FAIR WEATHER PATTERN SHOULD PERSIST THROUGH SATURDAY MORNING. THEN...WEAK SHORTWAVE MOVES SOUTHEAST TOWARD THE AREA ALONG WITH ITS ASSOCIATED MOISTURE. WILL MENTION A CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS ON SATURDAY INTO SATURDAY EVENING. WEAK FRONTAL BOUNDARY SETTLES SOUTH ACROSS LAKE ERIE AND COULD TRIGGER SOME MORE SHOWER AND THUNDERSTORMS FOR SUNDAY. WILL ALSO MENTION A CHANCE OF PRECIPITATION THEN AS WELL. NEXT CHANCE OF PRECIPITATION HOLDS OFF UNTIL THURSDAY WITH THE NEXT WEAK COLD FRONT. TEMPERATURE DEPARTMENT WILL BE CHANGING IN THE NEXT 12 HOURS AS COOL FRONT MOVES THROUGH THE AREA FLUSHING OUT WARM AND HUMID AIR ACROSS THE AREA. PLEASANT HIGHS IN THE 70S TO NEAR 80 DEGREES EXPECTED FOR TOMORROW. WARMING TEMPERATURES SATURDAY WITH A DROP BACK INTO THE 70S BY SUNDAY. FURTHER WARMING EXPECTED INTO EARLY NEXT WEEK. .CLE... OH...SEVERE THUNDERSTORM WATCH UNTIL 800 PM EDT THURSDAY. PA...SEVERE THUNDERSTORM WATCH UNTIL 800 PM EDT THURSDAY. LOMBARDY
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 505 AM EDT THU JUN 26 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE...TODAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT CROSSES THE AREA. THE THREAT WILL BEGIN IN NORTHWEST OHIO DURING THE AFTERNOON AND SPREAD EAST ACROSS NORTHERN OHIO INTO THIS EVENING AND THEN FINALLY INTO NORTHWEST PENNSYLVANIA DURING THE EARLY HOURS OF TONIGHT. DAMAGING WINDS OF 58 MPH OR HIGHER ALONG WITH LARGE HAIL OF THREE-QUARTERS OF AN INCH OR GREATER WILL BE THE MAIN THREATS FROM ANY SEVERE STORMS THAT DEVELOP. ALSO...RAINFALL WITH THE STORMS WILL BE LOCALLY HEAVY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT. ADAMS
The Cleveland radar (KCLE), 64 km away, was scanning. The volume nearest the first event began at 20:15 UTC.
2 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed two trees.
Thunderstorm winds downed several large limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2003Every state in 2003This day in weather historyWarnings in Ohio, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5364392, 5364393.